MathSciNet Relay Station
MathSciNet bibliographic data
MR2097355 53C22 (37A20 37D40 53C24 53C65)
Croke, Christopher B.; Dairbekov, Nurlan S. Lengths and volumes in Riemannian manifolds. Duke Math. J. 125 (2004), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement